# SDR CA980916034

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7603 · Power Lever
- Part: Rod
- Condition: Misinstalled
- Location: Power Lever
- Stage of operation: TO
- Nature of condition: J, W
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE TAKEOFF WARNING HORN SOUNDED AT APPROXIMATELY 90 PERCENT POWER. TAKEOFF REJECTED.  INSPECTION FOUND THE POWER LEVER ROD END BETWEEN THE MFC AND PCU WAS INSTALLED INCORRECTLY AT THE MFC ON THE NR 1 ENGINE.
